Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effects of Birth control injections - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i hep you
User :   i had one depo shot 6 months ago no bleeding since i had it whats happening?
Doctor :   this is of the contraceptive methods
User :   yes#
Doctor :   its effect lasts for 3 months
Doctor :   or 12 weeks
Doctor :   usually
Doctor :   was ur periods regular before u shot of depo
User :   yes
Doctor :   Irregular, heavy, or no bleeding are common side effects of Depo Provera
User :   for 6 months?
Doctor :   After a year of use, many women stop having periods
Doctor :   yes it can
Doctor :   Lack of a period becomes increasingly common with longer use
Doctor :   After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor